# SDR QXEA200400307

- Difficulty date: May 8, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 5,865 hours, 4,433 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL008401
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 2,077 hours, 1,965 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD FOR GEAR DID NOT RETRACT AFTER TAKEOFF. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED LANDING GEAR SELECT VALVE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
